MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFEFORCE; AUTOMATED EXTERNAL DEFIBRILLATORS

DEFIBTECH, L.L.C. LIFEFORCE; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-100C
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, additional information regarding the complaint has not been provided and the cause of the complaint is not known.The international distributor reported that the customer opted to purchase a new aed.Should additional information become available, a follow-up mdr shall be submitted.
 
Event or Problem Description
An international distributor reported their customer's aed is prompting a "replace battery pack now warning".They reported this did not occur during patient use.

Brand Name
LIFEFORCE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key20699137
Report Number3003521780-2024-01262
Device Sequence Number15070704
Product Code MKJ
UDI-Device Identifier10815098020017
UDI-Public(01)10815098020017
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-100C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown